Patient discussion about Dexedrine
!!! The questions and answers on this page are written by patients and are not reviewed by health professionals.
Q. My child is having autism and is given Dexedrine ….does this has any side effects?
|A1||Because it is a stimulant,the more common side effects may include:|
Excessive restlessness, over stimulation.
here and there you can find abuse of that stimulant and the
effects of chronic heavy abuse of Dexedrine may include:
Hyperactivity, irritability, personality changes, schizophrenia-like thoughts and behavior, severe insomnia, severe skin disease.
|A2||Yes there are some to look for, like serious side effect are chest pain, skin rash, high fever, weakness and less serious side effects are mood changes, insomnia, constipation, vomiting.|
This content is provided by iMedix and is subject to iMedix Terms. The Questions and Answers are not endorsed or recommended and are made available by patients, not doctors.